MAUDE Adverse Event Report: ABBOTT VASCULAR INC. HI-TORQUE PILOT¿; WIRE, GUIDE, CATHETER

ABBOTT VASCULAR INC. HI-TORQUE PILOT¿; WIRE, GUIDE, CATHETER
Model Number 1010482-H
Medical Device Problem Codes Difficult to Remove (1528); Material Separation (1562); Difficult to Advance (2920)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the procedure was to treat a heavily calcified totally occluded lesion in the left anterior descending (lad) artery.Multiple non-abbott guide wires were attempted however failed to cross the lesion.During advancement of the pilot guide wire resistance was met with the anatomy.During rotation and withdrawal resistance was met with the anatomy and the distal portion of the guide wire separated and remained in the coronary artery.Attempts were made to remove the separated portion with a snare device however were unsuccessful.The patient was transferred to another hospital.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Factors that may contribute to difficult to advance and difficult to remove include but are not limited to outer diameter of the guide wire, challenging anatomy, device support, buildup of procedural contaminants, and/or user technique, and/or damage to the guide wire.In this case, it is likely that the challenging anatomy contributed to the reported difficulties as it was reported that the guide wire used to advanced through and removed from a chronic total occlusion with calcification lesion which likely led to the reported material separation.Based on the information provided, a definitive cause for the reported difficulty could not be determined.The subsequent treatment appears to be related to circumstances of the procedure.Based on the results of the complaint investigation, there is no indication a product quality issue with respect to manufacture, design or labeling of the device.

Brand Name
HI-TORQUE PILOT¿
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005737652
road no.2 km 58.0 cruce dávila
barceloneta PR 00617
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23606080
Report Number2024168-2025-11659
Device Sequence Number13202868
Product Code DQX
UDI-Device Identifier08717648073892
UDI-Public(01)08717648073892(11)250314(17)270228(10)5031471
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123067
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1010482-H
Device Catalogue Number1010482-H
Device Lot Number5031471
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Initial Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown